Jump to content
Donate Now Read more... ×

backontrack

Just Registered
  • Content count

    1
  • Joined

  • Last visited

About backontrack

  • Rank
    Just Registered

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. backontrack

    Week 3 Prozac

    Hi all- Just started taking prozac 3 weeks ago- 20 mg. I am a bit concerned about my side effects- i feel constantly out of body and my vision has been impaired. The best I can relate it to is "feeling high." I tried to go down to 10mg but decided to stay the course on 20 mg, after some reading up on the process. Also suffering from appetite loss and issues with sleep. My mood and anxiety has definitely leveled out so just wanted some feedback if i should switch or give it a few more weeks. I've read a lot of forums and can't seem to find much on people feeling high or euphoric. Help! Thanks!
×